# SDR AALA201704079008

- Difficulty date: April 6, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 19,423 hours, 7,190 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL SHOWS TO CHECK THE R1 DOOR PRESSURE,  BOTTLE PRESSURE IS IN GREEN. SERVICED R1 DOOR DAMPER.
